You are on page 1of 2

Kings County Breastfeeding Round-Up:

First Food for Baby


Kings County Breastfeeding Coalition 2015 Conference
Date:
Time:
Where:
Cost:

Friday, October 16, 2015


7:30 AM5:00 PM
West Hills College-Lemoore
$85.00

Sponsors:

Kings County Breastfeeding Round-Up: First Food for Baby


West Hills College
555 College Ave, Lemoore, CA
200 Academic CenterRoom 253

Cancellation Policy:
It is the policy of the KCBC to
assess a processing fee for all
cancelled registrations. To cancel
your registration, a written request
must be received by Sara via email
to ssteelman@capk.org no later
than 5:00 p.m. on October 8, 2015.
Cancellations received on or before
October 8, 2015, will be refunded
less a $15 processing fee. No
refunds will be granted for
cancellations received after
October 8, 2015. NO
EXCEPTIONS. KCBC regrets that
refunds will not be granted for no
shows.

Visit us on Facebook: www.facebook.com/kingsbreastfeeding

Kings County Breastfeeding Round-Up: First Food for Baby


Featured Speakers:
Gini Baker, RN, MPH, IBCLC-R, FILCA
Program Coordinator,
UC San Diego Extension Perinatal Health Programs
Kea Parker, MD, IBCLC
Family Practitioner,
Family Healthcare Network
Coleen Salazar, BA, IBCLC, Doula
Lead Lactation Consultant
Tulare Regional Medical Center

Who Should Attend?


Physicians, Midwives, Nurse Practitioners, Physician
Assistants, Nurses, Lactation Consultants and Specialists,
Registered Dieticians and Nutritionists, WIC and Medical
Office Staff, CPHWs, La Leche League Leaders,
Childbirth Educators, Doulas, and others who work with
breastfeeding mothers and infants.

Agenda
7:30 8:00
8:00 8:15
8:15 9:15

Registration & Continental Breakfast


Welcome and Introductions Gloria Pierson
Gini Baker Risks of Not Breastfeeding and
Best Practice, Federal & State Resources
(1 Hour)
9:15 10:15 Dr. Kea Parker Physician Support of
Breastfeeding (1 Hour)
10:15 10:30 Break
10:30 12:00 Gini Baker CPR of BF Part 1: Tummy
Size, Breast Amount, Why DO Babies Suck
So Much? (1.5 Hours)
12:00 1:00 Lunch
1:00 2:00
Gini Baker CPR of BF Part 2: I dont
have enough milk: Stages of Lactation
and Signs of Milk Transfer (1 Hour)
2:00 2:20
Local Hospital Update (20 Minutes)
2:20 3:20
Gini Baker Jaundice: Sorting out the
Action Plan (1 Hour)
3:20 3:35
Break
3:35 4:35
Coleen Salazar Traumatic Birth and
Breastfeeding (1 Hour)
4:35 5:00
Closing Remarks, Raffle, Adjourn

By the end of the conference the participant will have:


1. Reviewed the risks of not breastfeeding; identified
partners at local, state, and federal level; and identified
resources available.
2. Reviewed 5 clinical principles of breastfeeding
management for consistent messaging.
3. Networked with colleagues and professionals to build
the Circle of Support for a Breastfeeding-Friendly
community.
4. Defined traumatic childbirth, and identified 4
documented risk factors for delayed or failed
lactogenesis related to traumatic childbirth
experiences.
5. Reviewed 4 ways expectant parents and their partner
can prepare for support during their birth and
breastfeeding experience.
6. Named 3 resources for recovery for mothers and
partners experiencing birth related PTSD.
7. Described the role of the physician in breastfeeding
support
8. Discussed ways to support breastfeeding both pre,
intra and post partum
9. Reviewed how to normalize breastfeeding in your
office practice

CONFERENCE FEE $85


Continental breakfast, lunch, & program syllabus
Register at:
http://kcbc2015conference.eventzilla.net/
For Nurses and Dieticians: Provider, Kings County Health
Department, Nursing, 330 Campus Dr., Hanford, CA 93230, is
approved by the California Board of Registered Nursing, Provider
number CEP 7603 for 6.5 contact hours.
For IBCLC: 6.5 L CERPs allocated by IBLCE.
For Physicians: This activity has been planned and implemented
in accordance with the Institute for Medical Quality and the
California Medical Associations CME Accreditation Standards
(IMQ/CMA) through the Joint Sponsorship of the Perinatal
Advisory Council: Leadership, Advocacy and Consultation (PAC/
LAC) and Kings County Breastfeeding Coalition. PAC/LAC is
accredited by the Institute for Medical Quality/California Medical
Association (IMQ/CMA) to provide continuing education for
physicians. PAC/LAC takes responsibility for the content, quality
and scientific integrity of this CME activity. PAC/LAC designates
this education activity for a maximum of 6.5 AMA PRA Category
1 Credit(s) TM. Physicians should only claim credit commensurate
with the extent of their participation in the activity. This credit
may also be applied to the CMA Certification in Continuing
Medical Education.